Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

The comparison of numerical methods for solving polynomial equations


Author: Aurél Galántai
Journal: Math. Comp. 32 (1978), 391-397
MSC: Primary 65H05; Secondary 65E05
MathSciNet review: 0488698
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we compare the Turán process [5]-[6] with the Lehmer-Schur method [2]. We prove that the latter is better.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65H05, 65E05

Retrieve articles in all journals with MSC: 65H05, 65E05


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1978-0488698-X
PII: S 0025-5718(1978)0488698-X
Article copyright: © Copyright 1978 American Mathematical Society